# SDR CALA2017100203394

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 77,358 hours, 9,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ODOR IN THE COCKPIT AFTER TAKEOFF TO 18,000 FT.  SUSPECT AIR CONDITIONING CONTAMINATION.  TROUBLESHOTING,  NR 1 & 2 ENGINES RAN.  C/O FIM 21 -00-00-810-808 STEP C.  WITH APU AND ENGINES RUNNING,  NO ODOR DETECTED DURING OPS ON GROUND. ACCOMPLISHED FIM, FOUND IT WAS AN INTERMITTENT FAULT.
